MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HAVAB-G REAGENT KIT; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)

ABBOTT GMBH ARCHITECT HAVAB-G REAGENT KIT; HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Model Number 6L27-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = sid=(b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false reactive architect havab-g results which questioned by physician and does not correlate with patient history on multiple patients.The results provided were: sid (b)(6) = 1.46 s/co (> or = 1.00 s/co=reactive), sid (b)(6) = 1.25 s/co, sid (b)(6) = 1.27 s/co there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data of architect havab-g reagent lot number 33003be00.The ticket search determined that there is normal complaint activity for the likely cause lot.The ticket trending review of at least 12 months complaint data for the likely cause list number does not identify any adverse or non-statistical trend.The tracking and trending report review determined that there are no adverse trends.Return testing was not completed as returns were not available.Historical performance of reagent lot 33003be00 was evaluated using worldwide data from abbottlink.The median value of the negative patient population for the complaint lot is within the established limits and comparable to historical reagent lot performance.All field data demonstrating that the lot is performing as expected.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect havab-g reagent lot number 33003be00.

Brand Name
ARCHITECT HAVAB-G REAGENT KIT
Common Device Name
HEPATITIS A TEST (ANTIBODY AND IGM ANTIBODY)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14654408
Report Number3002809144-2022-00199
Device Sequence Number20059808
Product Code LOL
UDI-Device Identifier00380740011185
UDI-Public00380740011185
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113704
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2022
Device Model Number6L27-25
Device Catalogue Number06L27-25
Device Lot Number33003BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/18/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6).; ARC I1000SR MOD, 01L86-01, (B)(6).
Patient SexUnknown